# SDR CA141010016

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 215T6412930
- Condition: Cracked
- Location: Fuel Drain
- Part time: 79 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE MAINTENANCE WAS CONDUCTING SCHEDULED ROUTINE MAINTENANCE, THE FUEL DRAIN LINE LOCATED AT THE FUEL DRAIN SOLENOID VALVE LOCATED ON THE WING FORWARD SPAR BETWEEN WING STATION 60 AND 91 WAS DISCOVERED TO BE CRACKED OFF UNDERNEATH THE CLAMP THAT ATTACHES THE BONDING WIRE TO THE LINE ASSY THIS IS CAUSING FUEL TO ENTER THE WING AREA WHEN THE ELECTRIC DRAIN VALVE IS OPERATED.
